U.S. doctors online nowAsk doctors free
OK
A 30-year-old female asked:

i have some questions about the birth control patch. if i have nausea and vomiting will things like dramamine and vitamin b6 help?..and do i have to take it off for one week to get my period?

1 doctor answer2 doctors weighed in
Dr. LINDILE SOGA
A Verified Doctoranswered
A US doctor answeredLearn more
.: It helps to make an informed decision about choice of medical intervention including FP method. The discussion you have with your healthcare provider covers all these possibilities before they arise. For nausea you can use any anti nausea or antiemetic agent. No you don’t remove your patch to have your periods as that compromises its contraceptives effectiveness

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 45-year-old member asked:

Can women go on birth control even though their mother has had breast cancer?

1 doctor answer7 doctors weighed in
Dr. Barry Rosen
General Surgery 34 years experience
Yes: Bcp use is not associated with any significant incidence of breast cancer regardless of risk factors, however, certain breast cancers can grow in response to estrogen use. It is advised to begin cancer screening 10 years before your mother was first diagnosed with breast cancer. This should include yearly physician exam and mammography, ultrasound, and/or mri, depending on age and risk factors.
NY
A 31-year-old member asked:

Concussion sever mood swings, pain, ringing, naseau, paralysis short period of legs, dizziness, light headed. What should I who I see

2 doctor answers11 doctors weighed in
Dr. Leila Wing
Dr. Leila Winganswered
Internal Medicine 14 years experience
Primary doctor: You have many symptoms that may or may not be related. The first person to see to evaluate these is your primary doctor.
NY
A 38-year-old member asked:

Frequent migraines, dizziness and nausea with weakness in arms. Also had bloody nose with migraine. What could it be?

2 doctor answers2 doctors weighed in
Dr. Carlo Contreras
A Verified Doctoranswered
A US doctor answeredLearn more
Brain tumor.: Brain tumors are very rare, but you should have a thorough exam with your doctor. Another cause would be a condition called pseudotumor cerebri. The more likely cause is just severe migraines though. Visit your doctor to get some effective treatment.
A 18-year-old female asked:

I have lower left side abdominal pains and I get nauseated easily , unexplained weight loss, feeling of fullness quickly, loud noises from stomach.?

3 doctor answers10 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Consult physician: As you can imagine there are several causes for your symptoms, some severe and some not severe. But a physician needs to see you to question you about them and perform a physical examination. Test may/may not be ordered according to the physician's impression, but most of the time he/she will do. Good luck!
Pickerington, OH
A 19-year-old female asked:

Had anal sex the day I ovulated. Was on birth control and used condom. Condom broke so took Plan B 5 hours after. Could I still be pregnant?

1 doctor answer4 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Depends: During sexual activity there are many points when sperm containing sexual fluids can leak & contaminate fingers or end up at your vaginal opening apart from the main event. If none of this fluid had access to your vagina, you can't get pregnant from sex using an alternative site.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.